|
|
Publications in Math-Net.Ru
-
On primary submodules in modules of entire functions that are dual to spaces of $\Omega$-ultradifferentiable functions
Dokl. RAN. Math. Inf. Proc. Upr., 523 (2025), 3–9
-
Invariant subspaces in non-quasianalytic spaces of $\Omega$-ultradifferentiable functions on an interval
Eurasian Math. J., 15:3 (2024), 9–24
-
Boundary value problem for the equation of unsteady thermal conductivity in a non-cylindrical region
Chelyab. Fiz.-Mat. Zh., 8:3 (2023), 319–330
-
On zero sets of weakly localisable pricipal submodules in the Schwartz algebra
Chelyab. Fiz.-Mat. Zh., 5:3 (2020), 261–270
-
A boundary value problem for a parabolic-type equation in a non-cylindrical domain
Mathematical notes of NEFU, 27:2 (2020), 3–20
-
On necessary and sufficient condition in theory of regularized traces
Ufimsk. Mat. Zh., 12:4 (2020), 92–100
-
Properties of the resolvent of the Laplace operator on a two-dimensional sphere and a trace formula
Ufimsk. Mat. Zh., 8:3 (2016), 22–40
-
Formula of the regularized trace for perturbation in the Schatten–von Neumann of discrete operators
Ufimsk. Mat. Zh., 7:4 (2015), 109–115
-
Asymptotics of the eigenvalues and the formula for the trace of perturbations of the Laplace operator on the sphere $\mathbb S^2$
Mat. Zametki, 77:3 (2005), 434–448
-
Non-nuclear perturbations of discrete operators and trace formulae
Mat. Sb., 196:12 (2005), 123–156
-
A Formula for the First Regularized Trace of a Perturbed Laplace–Beltrami Operator
Differ. Uravn., 37:3 (2001), 402–409
-
Regularized trace of a two-dimensional harmonic oscillator
Mat. Sb., 192:5 (2001), 87–124
-
Abstract formulas for higher-order regularized traces for discrete
operators
Dokl. Akad. Nauk, 331:4 (1993), 404–405
© , 2025